Extending quadrature methods to value multi-asset and complex path-dependent options

Andricopoulos, A D and Widdicks, M and Newton, D P and Duck, P W (2007) Extending quadrature methods to value multi-asset and complex path-dependent options. Journal of Financial Economics, 83 (2). pp. 471-499. ISSN 0304-405X

Full text not available from this repository.
Item Type: Journal Article
Journal or Publication Title: Journal of Financial Economics
Uncontrolled Keywords: /dk/atira/pure/subjectarea/aacsb/disciplinebasedresearch
Subjects:
Departments: Lancaster University Management School > Accounting & Finance
ID Code: 44926
Deposited By: ep_importer_pure
Deposited On: 11 Jul 2011 18:23
Refereed?: Yes
Published?: Published
Last Modified: 17 Sep 2019 00:56
URI: https://eprints.lancs.ac.uk/id/eprint/44926

Actions (login required)

View Item View Item